Skip to Main content Skip to Navigation
Journal articles

Semi-parametric estimation for heavy tailed distributions

Gabriela Ciuperca 1 Cécile Mercadier 1, *
* Corresponding author
1 PSPM - Probabilités, statistique, physique mathématique
ICJ - Institut Camille Jordan [Villeurbanne]
Abstract : In this paper, we generalize several works in the extreme value theory for the estimation of the extreme value index and the second order parameter. Weak consistency and asymptotic normality are proven under classical assumptions. Some numerical simulations and computations are also performed to illustrate the finite-sample and the limiting behavior of the estimators.
Complete list of metadata

Cited literature [21 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00292587
Contributor : Cécile Mercadier <>
Submitted on : Wednesday, July 2, 2008 - 9:59:43 AM
Last modification on : Wednesday, July 8, 2020 - 12:43:56 PM
Long-term archiving on: : Friday, May 28, 2010 - 8:32:25 PM

Files

spehtd.pdf
Files produced by the author(s)

Identifiers

Citation

Gabriela Ciuperca, Cécile Mercadier. Semi-parametric estimation for heavy tailed distributions. Extremes, Springer Verlag (Germany), 2010, 13 (1), pp.55-87. ⟨10.1007/s10687-009-0086-6⟩. ⟨hal-00292587⟩

Share

Metrics

Record views

411

Files downloads

661